MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Deutsche medizinische Wochenschrift (1946) · 1990

[Hypersensitivity pneumonia caused by sulfonamides].

von Breska B, Criée C P, Hüttemann U

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A 59-year-old man with Duhring's disease (herpetiform dermatitis) developed undulating fever and pulmonary infiltrates soon after sulfapyridine treatment was started. When the drug was discontinued, a positive provocation test unequivocally established the diagnosis of hypersensitivity pneumonia. There was also a cross-reaction with sulfonyldianiline (dapsone). This case illustrates the need of considering a hypersensitivity reaction as the cause of fever and (or) pulmonary infiltration during sulphonamide administration.

Для цитирования: von Breska B, Criée C P, Hüttemann U. [Hypersensitivity pneumonia caused by sulfonamides].. Deutsche medizinische Wochenschrift (1946). 1990.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.